Collineation in a dimension-free projective space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 119-121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_6_a14,
author = {V. V. Sekackii},
title = {Collineation in a~dimension-free projective space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {119--121},
year = {1977},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_6_a14/}
}
V. V. Sekackii. Collineation in a dimension-free projective space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 119-121. http://geodesic.mathdoc.fr/item/IVM_1977_6_a14/